RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 81–94 (Mi mz1250)  

Mosaic approximations of discrete analogs of Calderón–Zygmund operators

N. É. Mikhailovskiiab

a Moscow Institute of Physics and Technology
b Institute of Numerical Mathematics, Russian Academy of Sciences

Abstract: Asymptotic estimates of the form $\operatorname{mr}A=O(\ln N\cdot\ln^d\varepsilon^{-1})$, where $d$ is the dimension of the initial space, for mosaic ranks of discrete analog of Calderón–Zygmund operators are obtained for various mosaic covers.

DOI: https://doi.org/10.4213/mzm1250

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 72–83

Bibliographic databases:

UDC: 517
Received: 14.03.1996
Revised: 17.04.1997

Citation: N. É. Mikhailovskii, “Mosaic approximations of discrete analogs of Calderón–Zygmund operators”, Mat. Zametki, 63:1 (1998), 81–94; Math. Notes, 63:1 (1998), 72–83

Citation in format AMSBIB
\Bibitem{Mik98}
\by N.~\'E.~Mikhailovskii
\paper Mosaic approximations of discrete analogs of Calder\'on--Zygmund operators
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 81--94
\mathnet{http://mi.mathnet.ru/mz1250}
\crossref{https://doi.org/10.4213/mzm1250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631848}
\zmath{https://zbmath.org/?q=an:0916.65142}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 72--83
\crossref{https://doi.org/10.1007/BF02316145}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1250
  • https://doi.org/10.4213/mzm1250
  • http://mi.mathnet.ru/eng/mz/v63/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:89
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020